| Model Number |
81104RR |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, no relevant visible damage was detected.The catheter shaft, handle/ body, deflection and locking mechanism appeared to be intact.The device was evaluated for deflection.The catheter did not meet the curve specification.The device was evaluated using plane template.The device did not meet the planarity specification.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root cause is a catheter curve issue as a result of mishandling subsequent to distribution, including shipping/ storage conditions or improper manipulation of the device.The instructions for use (ifu) state: - do not exert excessive pressure during placement of catheter if unknown resistance is encountered.- do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.- avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.The reported event will continue to be monitored through post-market surveillance.
Event or Problem Description
It was reported that the item did not deflect properly.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.